Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 265, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2017, 4:53 PM EDT for Greene County, Oglethorpe County, Wilkes County, Georgia. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 4:53 PM EDT (20:53 UTC)
- Expired
- Jul 6, 2017, 5:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, GA, Oglethorpe County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:56 PM EDT | TSTM WND DMG | 3 E Stephens, GA | TREE REPORTED DOWN AT THE INTERSECTION OF STEPHENS SALEM RD AND HUGH CULBRETH RD. |
| Jul 6, 5:05 PM EDT | TSTM WND DMG | 2 N Hogan, GA | TREE REPORTED DOWN ALONG FRANK MATTHEWS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1341 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
963
WUUS52 KFFC 062053
SVRFFC
GAC133-221-317-062145-
/O.NEW.KFFC.SV.W.0265.170706T2053Z-170706T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
453 PM EDT THU JUL 6 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
North central Greene County in east central Georgia...
Northwestern Wilkes County in east central Georgia...
Southeastern Oglethorpe County in northeastern Georgia...
* Until 545 PM EDT
* At 453 PM EDT, a severe thunderstorm was located over Stephens, or
near Lexington, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lexington, Maxeys, Rayle, Stephens, Jacksons Crossroads, Celeste,
Philomath, Vesta and Hutchings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3373 8282 3372 8294 3373 8295 3371 8298
3369 8317 3370 8328 3375 8329 3376 8328
3379 8328 3380 8329 3397 8293 3389 8281
TIME...MOT...LOC 2053Z 252DEG 14KT 3380 8312
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
500
WWUS52 KFFC 062107
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
507 PM EDT THU JUL 6 2017
GAC133-062117-
/O.CAN.KFFC.SV.W.0265.000000T0000Z-170706T2145Z/
Greene GA-
507 PM EDT THU JUL 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3373 8282 3372 8294 3373 8295 3371 8298
3370 8303 3371 8304 3371 8306 3370 8311
3371 8316 3384 8319 3397 8293 3389 8281
TIME...MOT...LOC 2107Z 252DEG 14KT 3382 8306
$$
GAC221-317-062145-
/O.CON.KFFC.SV.W.0265.000000T0000Z-170706T2145Z/
Wilkes GA-Oglethorpe GA-
507 PM EDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN WILKES AND SOUTHEASTERN OGLETHORPE COUNTIES...
At 507 PM EDT, a severe thunderstorm was located near Lexington,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lexington, Maxeys, Rayle, Stephens, Jacksons Crossroads, Celeste,
Philomath, Vesta and Hutchings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3373 8282 3372 8294 3373 8295 3371 8298
3370 8303 3371 8304 3371 8306 3370 8311
3371 8316 3384 8319 3397 8293 3389 8281
TIME...MOT...LOC 2107Z 252DEG 14KT 3382 8306
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:39 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 6, 3:39 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 339 PM EDT Thu Jul 6 2017 .SHORT TERM /Tonight through Friday Night/... An elongated trough will slowly drop south through the period. This will mean persistent shower/thunderstorm activity, especially during the afternoon/early evening hours along this boundary. Today/Tonight: We will see north GA get the brunt of the precipitation activity. Thunderstorms may become strong to severe with the main threats being gusty winds, frequent lightning and heavy rainfall. Small hail can not be ruled out. With ample instability (3500 J/kg of MUCAPE, 1000 J/kg of DCAPE and marginal LI) thanks to sufficient insolation and PWAT values around 1.75", expect the ongoing activity to continue until sunset. Much of this activity should dissipate after sunset. However, with enough forcing aloft as the trough approaches, this may support on going scattered shower/thunderstorms overnight, especially across northern GA with better dynamics. Friday: As the aforementioned trough starts to cross from north to south through the day, we expect to see better coverage across metro Atlanta over to Athens by late morning with this activity pushing south through late afternoon. Much like the storm mode we are witnessing today, we do not anticipate much organization to these storms. However, it does seem like we might have a bit more shear to work with as compared to the previous days. Some of these storms could become strong to severe as instability will be present with better upper level support. The extent of instability will also depend on the amount of cloud cover, but all indications point to enough insolation again tomorrow. The main threats will be gusty winds, frequent lightning, small hail and heavy rain. Friday Night: Shower/thunderstorm activity may take a bit to taper off, even beyond sunset. However, by midnight expect most of the activity to have diminished or shifted south of the region. High temperatures will be around normal, maybe a degree or two above...mid 80s to around 90 across north GA to the mid 90s in central GA. Higher terrain will be a bit more pleasant sitting around the low/mid 80s. 26 .LONG TERM /Saturday through Thursday/... Primary concern in the long term period is again location and likelihood of mainly diurnal convection. 12Z model cycle continues to confirm large scale upper ridging in the western CONUS and longwave troughing in the eastern CONUS. Wave with band of somewhat stronger westerlies will dip into north Georgia tonight thru Sunday then weaken and lift back north early next week. This model cycle a tad more optimistic about some drier air moving into far north GA Saturday night thru Monday. Should be able to drop PoPs and sky cover as well as lower min temps a few degrees there. Daytime highs will probably remain similar to what we've seen. Rest of north and central Georgia should remain in moist airmass with seasonal temperatures and typical coverage of diurnal convection. For Tuesday through Thursday, entire area will return to moist airmass with very weak flow aloft and diurnal convection with heavy rain possible. Some signs that western CONUS upper ridge will move into the central CONUS on Tuesday as well. In the Atlantic basin, tropical depression 4 expected to remain weak or weaken as it moves slowly WNW to areas north of the Lesser Antilles by early next week. 12Z models, if anything, confirm this trend. SNELSON && .PREV DISCUSSION... /Issued 317 AM EDT Thu Jul 6 2017/ LONG TERM /Friday Night through Wednesday/... A slow moving cold front approaches n GA Friday night and is forecast to move to the N to central GA area on Saturday. Precip potential should diminish Friday night but develop again on Saturday...peaking in the afternoon for most areas. Highest pops look to favor central GA on Sunday and Monday with the front or surface trough stationary over the area. With the pattern changing little...fairly typical summer pops for showers and thunderstorms Tuesday and Wednesday with a moist airmass over the forecast area. Forecast temperatures are running within 1 to 3 degrees of normal. BDL && .AVIATION... 18Z Update... A mix of VFR and sub-VFR cigs will occur through the remainder of the afternoon and early evening as thunderstorms are in the vicinity. We have seen an increase in coverage of storms and this trend should continue through late afternoon. Expect reduced vsbys and gusty winds of 20-30kts associated with these thunderstorms. Anticipate that most of this convection should dwindle after sunset. The convective debris will clear with some high clouds streaming through the overnight. West winds will diminish. As the boundary starts to sag south, expect a bit more coverage of shower/thunderstorms tomorrow across all TAF sites. //ATL Confidence...18Z Update... Medium to low on precip timing/coverage. High on all else. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 70 91 / 20 30 20 20 Atlanta 72 88 71 88 / 20 40 20 30 Blairsville 67 82 65 83 / 60 40 20 40 Cartersville 70 87 70 88 / 40 30 20 30 Columbus 75 92 74 91 / 20 40 40 30 Gainesville 71 86 70 87 / 30 40 20 20 Macon 74 93 73 92 / 20 40 30 20 Rome 71 87 71 88 / 50 40 20 30 Peachtree City 72 89 70 89 / 20 50 20 30 Vidalia 75 95 75 93 / 20 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...26 LONG TERM....SNELSON AVIATION...26
Hazardous weather outlook, Jul 6, 4:30 AM EDT, 12 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 430 AM EDT Thu Jul 6 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 430 AM EDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms can be expected over north and portions of central Georgia this afternoon and evening. A few storms will be strong to severe from Atlanta to Athens and north. The main hazards will be strong to damaging wind gusts and frequent lightning. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of showers and thunderstorms each day, most so during the afternoon and evening hours. A few storms could be strong to severe with gusty winds...frequent lightning and locally heavy rainfall as the main hazards. Brief localized flooding of poor drainage areas will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jul 6, 4:23 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM LIGHTNING 3 NW SUWANEE FARMS 34.11N 84.12W
07/06/2017 FORSYTH GA EMERGENCY MNGR
HOUSE FIRE STARTED BY LIGHTNING ON WATERMILL WAY IN
SUWANEE
&&
EVENT NUMBER FFC1701012
KINGLocal storm report, Jul 6, 4:27 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 3 E COAL MOUNTAIN 34.27N 84.06W
07/06/2017 FORSYTH GA EMERGENCY MNGR
POWER LINES REPORTED DOWN AT THE INTERSECTION OF KEITH
BRIDGE RD AND PARKS RD.
&&
EVENT NUMBER FFC1701013
KINGSpecial weather statement, Jul 6, 4:29 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT THU JUL 6 2017
GAZ002-011-062100-
Chattooga GA-Walker GA-
429 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND SOUTHWESTERN WALKER
COUNTIES UNTIL 500 PM EDT...
At 429 PM EDT...a strong thunderstorm was over Cloudland, or 9 miles
west of Summerville...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Trion, Menlo, Center Post, Cloudland, Berryton, Tidings
and James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3471 8524 3445 8517 3444 8518 3442 8549
3458 8553 3462 8553
TIME...MOT...LOC 2029Z 258DEG 18KT 3453 8550
WIND...40MPHSpecial weather statement, Jul 6, 4:34 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT THU JUL 6 2017
GAZ001-002-062115-
Walker GA-Dade GA-
434 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND DADE
COUNTIES UNTIL 515 PM EDT...
At 433 PM EDT...a strong thunderstorm was near Bridgeport...moving
east at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Chattanooga, Trenton, Fort Oglethorpe, Rossville, Chickamauga,
Lookout Mountain, Cole City, Wildwood, Fairview, Stephensville,
Chattanooga Valley, New England, Morganville, Cloudland Canyon State
Park, Hooker and Cooper Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8527 3490 8526 3485 8526 3479 8525
3477 8556 3498 8560
TIME...MOT...LOC 2033Z 259DEG 29KT 3490 8572
WIND...40MPHLocal storm report, Jul 6, 4:38 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG 1 WSW ELLA GAP 34.64N 84.52W
07/06/2017 GILMER GA 911 CALL CENTER
TREE AND POWER LINES REPORTED DOWN AT 120 SNOW MOUNTAIN
LANE.
&&
EVENT NUMBER FFC1701014
KINGSpecial weather statement, Jul 6, 4:46 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT THU JUL 6 2017
GAZ038-039-051-062130-
Taliaferro GA-Wilkes GA-Oglethorpe GA-
446 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...WILKES
AND OGLETHORPE COUNTIES UNTIL 530 PM EDT...
At 446 PM EDT...a strong thunderstorm was over Stephens, or near
Lexington...moving east at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Lexington, Crawford, Tignall, Maxeys, Rayle, Stephens,
Jacksons Crossroads, Mallorysville, Norman, Hutchings, Metasville,
Newtown, Celeste, Philomath and Vesta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3370 8303 3371 8306 3370 8312 3376 8327
3383 8327 3400 8287 3398 8286 3398 8285
3399 8284 3397 8278 3398 8273 3370 8256
TIME...MOT...LOC 2046Z 259DEG 29KT 3378 8314
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:48 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 27 min |
| Jul 5, 9:18 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 27 min |
| Jul 6, 1:18 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jul 6, 1:26 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 34 min |
| Jul 6, 1:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Jul 6, 2:04 PM EDT | Special Weather Statement | FFC | Whitfield | 41 min |
| Jul 6, 2:26 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 49 min |
| Jul 6, 2:27 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 48 min |
| Jul 6, 2:33 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Jul 6, 2:38 PM EDT | Special Weather Statement | FFC | Fannin | 37 min |
| Jul 6, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 49 min |
| Jul 6, 2:54 PM EDT | Special Weather Statement | FFC | Pickens | 51 min |
| Jul 6, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Fannin, Gilmer, Lumpkin, Pickens and 1 more | 45 min |
| Jul 6, 3:18 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 42 min |
| Jul 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 45 min |
| Jul 6, 3:56 PM EDT | Special Weather Statement | FFC | White | 49 min |
| Jul 6, 4:03 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Jul 6, 4:11 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 49 min |
| Jul 6, 4:29 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 6, 4:34 PM EDT | Special Weather Statement | FFC | Dade | 41 min |
| Jul 6, 4:46 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 44 min |
| Jul 6, 5:12 PM EDT | Special Weather Statement | FFC | Walton | 33 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 60 min |
| Jul 6, 5:36 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| Jul 6, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 48 min |
| Jul 6, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Haralson, Paulding, Polk | 50 min |
| Jul 6, 6:55 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.